Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the existence of steady gas flow in plane isothermal streamline patterns


Author: R. C. Prim
Journal: Bull. Amer. Math. Soc. 54 (1948), 1009-1012
DOI: https://doi.org/10.1090/S0002-9904-1948-09123-6
MathSciNet review: 0029645
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Munk and R. Prim, On the canonical form of the equations of steady motion of a perfect gas, Naval Ordnance Laboratory Memorandum No. 9169, June, 1947. MR 26880
  • 2. P. Neményi and R. Prim, On the equations of plane rotational flow of a perfect gas in natural coordinates and on plane rotational gas flow with constant velocity or constant vorticity along the streamlines, Naval Ordnance Laboratory Memorandum No. 9264, August, 1947.
  • 3. D. Gilbarg, Flow patterns common to certain classes of plane fluid motions, Journal of Mathematics and Physics, Massachusetts Institute of Technology vol. 26 (1947). MR 22726


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09123-6

American Mathematical Society